I've been taking 2x a day 30mg of Cymbalta for a week now in the hopes it'll help with my Fibromyalgia. Almost as soon as I began taking it I started with excessive sweating. The sweating can happen when I'm doing no activity & it makes me feel horrible being wet through!! Are the sweats likely to last or will they disappear? I really don't like the excessive sweating at all.
JussyB; Yes Cymbalta is known at first to give this side effect and it can be different for everyone if you can try to hang with it normally it does go away. It seems to be more of a problem after you have just started it and in time it well go away. And hopefully the pain also. SO yes it is from the Cymbalta and if it gets to bad call your doctor and try something else but for your problem, this seems to be one of the best ones out. Good luck. Chuck1957
I have fibro too... I'm on Cymbalta and is been life saver for me. One thing I found out early on after diagnosed with fibro, about 9 years ago is that you can have difficulty regulating body temperature. Someone once said, your thermostat is broken. Not much help I know but could be the fibro not meds, or could be both.
The sweats were unbearable , lets just say its a good job i live alone, all day long and night. Nearly came off it after 6 weeks on it , was asked to give it another few weeks as it was helping my Fibro and Mood. Was on 2 x 30 mg for around 2 months, now on 60 mg morning and 30 at night 2 weeks. . A few sweats but the body has got used to it now . Had been told by there was nothing to help the sweats , dont think that will be everyone's view.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jun 2010 • 4 answers
Posted 10 Aug 2011 • 2 answers
Has anyone ever experienced excessive sweating while taking Cymbalta? I have been on it for about 3?
Posted 19 Apr 2012 • 2 answers
Posted 23 Mar 2017 • 7 answers
Posted 24 May 2017 • 1 answer